# SDR VNAA2016032600032

- Difficulty date: March 26, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 27,283 hours, 27,118 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 5175
- Condition: Faulty
- Location: Window Heat
- Part time: 27,283 hours, 27,118 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A CRACK IN THE CAPTAIN’S SIDE WINDSHIELD AT FL280 AT 280 KTS. THEY DECLARED AN EMERGENCY, DIVERTED TO NEAREST FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R THE LT WINDSHIELD TEMPERATURE CONTROLLER, AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
